# SDR MASA200500107

- Difficulty date: February 12, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 11,142 hours, 10,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH - CLT FORWARD OVERHEAD EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE SECURED CONNECTOR TO THE LIGHT ASSEMBLY.  NO FURTHER DEFECTS NOTED.
